By Topic

Analysis and Regularization of the Thin-Wire Integral Equation With Reduced Kernel

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Van Beurden, M.C. ; Dept. of Electr. Eng., Eindhoven Univ. of Technol. ; Tijhuis, A.G.

For the straight wire, modeled as a hollow tube, we establish a conditional equivalence relation between the integral equations with exact and reduced kernel. This relation allows us to examine the existence and uniqueness conditions for the integral equation with reduced kernel, based on a local argument. Further, we characterize the ill-posedness of integral equation with reduced kernel and we propose a regularization and filtering procedure to extend the range of this integral equation

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:55 ,  Issue: 1 )